# SDR IPXA2024072677503

- Difficulty date: July 12, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,354 hours, 24,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T35524S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT - CORROSION SKIN AFT CARGO COMPARTMENT LOWER AT STA 1175~STA 1197+11, S-36R. (REPAIR) ACCOMPLISHED REPAIR I.A.W UPS EO-98978-REQ1 REV.1 AND EGAT EI NO.F2024A53M-1771 REV.2. REVIEWED
